# SDR 97ZZZM872

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790RA
- Make and model: Emb EMB-110P1
- Aircraft serial: 11027B
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 4A25206001
- Condition: Cracked
- Location: Rt Aileron
- Part time: 10,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CENTER HINGE BRACKET WAS FOUND CRACKED AT HOLE FOR MOUNTING TO WING.  REPLACED HINGE BRACKET.
